# SDR 2005FA0001332

- Difficulty date: July 24, 2005
- Submitted: September 27, 2005
- Operation: General aviation
- Aircraft: N619SJ
- Make and model: Amtr LANCAIR
- Aircraft serial: 357
- Aircraft time: 500 hours
- Engine: Cont TSIO550E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: CH481091
- Condition: Failed
- Location: Engine
- Part time: 1 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHANGED OIL AND OIL FILTER PRIOR TO FLIGHT. WHILE IN CRUISE FLIGHT, OIL PRESSURE BEGAN DECLINING TO < 10PSI. NO RISE IN OIL TEMPERATURE. DECLARED EMERGENCY, LANDED UNEVENTFULLY. EXTENSIVE TROUBLESHOOTING REVEALED NEW OIL FILTER TO BE CAUSE OF DECLINING PRESSURE PROBLEM (<10 PSI). PILOT EXPERIENCED SAME PROBLEM (LOSS OF OIL PRESSURE (0 PSI) ABOUT ONE HOUR INTO FLIGHT) ON SIMILAR AIRCRAFT/ENGINE TWO MONTHS LATER FOLLOWING REPLACEMENT OF CH48109 OIL FILTER. REPLACEMENT OF THAT OIL FILTER FIXED LOW OIL PRESSURE PROBLEM. WILL SUBMIT REPORT SEPARATELY ON THAT INCIDENT. HOLDING OIL FILTERS FOR INSPECTION.
